# SDR GTIA2020030535066

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 8,836 hours, 3,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA REPORTED DIRTY SOCK SMELL ON SHORT FINAL-REF TSM 05-50-00-810-831 INSPECTED ENGINES, A/C COMP, NO SIGNS OF OIL LEAK OR LEAKAGE SAME RESULTS WHILE ENGINES ARE RUNING NO FINDINGS OPERATES PACKS 1+2 WHILE ISOLATING THEM ONE AT A TIME USING AEROTRACER, NO ODORS IAW AMM 21-00-00, 49-00-00 + 21,-51-41 A/C OK FOR SERVICES
